# SDR REXA201100509

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 20,933 hours, 18,608 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 20 DEGREES AFTER TAKEOFF.  AIR RETURN & CREW DECLARED AN EMERGENCY.  REMOVED AND REPLACED FECU IAW AMM 27-50-00, OPS CHECK GOOD.
